For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Tenuate

If you have used Tenuate, please help others by adding your feedback. What would you tell your best friend about using this weight loss medication?


Huge change in sex drive
Date: 1/16/2012
I've been taking 75 mg of Tenuate for about a month now and I've noticed a huge change in my sex drive. I'm 22 but I've never been this...ahem...well you know. Is this normal?
Danielle

AskDocWeb: One of the common side effects of Tenuate is a change in sex drive. This is normal and as long as it doesn't interfere with taking care of the daily business of life, enjoy it. Otherwise talk to your doctor.


Time released Tenuate
Date: 2/3/2012
I am wondering if anyone has tried both the 75mg time release and the 3x's a day 25mg. I am on the 75mg and I feel that its not workign that well to suppress my appitite. I'm wondering if anyone has tried both and had better success with the 3x's a day 25mg?
Marie


I am risking my health just to loose weight?
Date: 2/22/2012
I have tried losing weight so many times, once I succeeded 30 pounds, when I stopped dieting I was like a kid in the candy store, eat everything, of course the weight got back. I am 5.1 and 170 pounds. I got someone to bring me Regenon from Europe and started taking it for the past 2 weeks, I have only lost 7 pounds. I didn't tell my doctor because for the past 3 years I have been taking Nortriptyline and Citalopram AND I KNOW IF i TELL MY DOCTOR SHE WOULD ADVISE ME TO STOP TAKING DIET PILLS. Do you think I am risking my health just to loose weight? I think part of my depression is my weight problem. Also, what should I eat, it feels like I am still struggling and I should loose the weight faster then I am. Please help.
Emilia

AskDocWeb: Yes, we do think that you are putting your health at risk by withholding information about your drug use from your doctor. You may also be at risk legally by using drugs from other countries. Part of the reason why a prescription is required for some drugs is to protect people who act like they are children. We encourage you to be a responsible adult and be honest with your doctor.


Tenuate does not work like it used to
Date: 3/3/2012
I was given tenuate 2 years ago, 75 mg daily, and I lost 40 lbs. I need to lose 40 more but it does not work like it used to. I do fine during the day but in the evenings I get hungry. I feel much better, happier, when I take it but I have developed a lot of pain in feet, legs, and hands and I bruise very easily. I also have a lot of skin irritations. I want to get off of it but when I don't take it I think of food all the time and feel hungry! What should I do? I have stayed the same weight for months and not lost anymore. Please help!
Dede

AskDocWeb: One of the biggest disadvantages of most weight loss drugs is that they lose effectiveness over time. That's why they are intended for short-term use. When this happens it's time to check back with your doctor so that treatment can be adjusted. That may mean adjusting your dosage, using a different medication, or a different approach altogether. Your doctor should be able to advise you for your next best option.


Can I take Bontril and Tenuate together?
Date: 3/12/2012
Is it ok to take bontril and tenuate together? I've been on bontril for about 2 months and I have lost about 10 pounds. I asked my doctor is there something else I can take along with the bontril and she suggested the tenuate. I was just wondering is it safe to take at the same time?
Cheryl

AskDocWeb: The database we use lists no drug interactions when Bontril is used with Tenuate however, always check with your pharmacist for the most up to date information. Both medications reduce your appetite but in slightly different ways.


Hair loss
Date: 3/18/2012
Taking tenuate for a week and it seems I'm loosing a little more hair than normal. When you stop taking it, dose your hair grow back? thanks
George

AskDocWeb: In most cases of drug induced hair loss the hair grows back when the medication is discontinued. Please note that just dieting by itself is stressful and that stress can also contribute to hair loss.


Crohns disease
Date: 3/23/2012
Can I take tenuate I have crohns disease. I recently took it and lost weight then my ground flared and I am not sure if it was from the tenuate.
Jennifer

AskDocWeb: Our database shows 7 disease/condition interactions listed for Tenuate (diethylpropion) which may cause problems with its use. These include:
  • Agitation
  • Cardiovascular
  • Diabetics
  • Glaucoma
  • Seizures
  • Substance Abuse
  • Tics
Although it is unlikely that the Tenuate played a direct role in your flare, both dieting and stress are known to aggravate Crohn's disease. The exact cause of Crohn's disease is still unknown.


ADHDHelp me lose 50 pounds
Date: 4/10/2012
I have been taking adderall for about a year and I was on b12 injections w hug and my doctor said I'm the first person who ever GAINED weight. Please help, adderall doesn't curb my appetite and I have to loose weight for my job. Please anybody have any suggestions for me on another medication that will help me lose 50 pounds asap?
Vanessa

AskDocWeb: Weight gain is a serious symptom of ADHD because patients often have no conception of how much and what they are eating. The ADHD often interferes with good judgement about food. Addressing the ADHD first is likely to make losing weight a great deal easier.


Pain in ear and eye
Date: 4/21/2012
I've been taking 75 mg of Tenuate for about a 5 day now and I've felt terrible pain in my ear and eye, please help me.
Sahar

AskDocWeb: Please consult with your personal healthcare provider. This forum is limited to discussing the side effects of Tenuate.


Reliable pharmacy
Date: 5/29/2012
Can anyone suggest a reliable pharmacy(UK)/website to buy Tenuate?
Soraya

AskDocWeb: Sorry Soraya, this forum is for sharing information about side effects. We suggest you call local pharmacies to find the best price for Tenuate.


Lost 28.5 lbs
Date: 7/10/2012
I've been on Tenuate for about 3 months and have lost 28.5 lbs. Dr recently put me on Hctz for fluid retention. I have PCOS as well.. for some reason I can't seem to lose any more weight. I only take 1/2 pill of 75mg because I don't sleep well. What are your thoughts on getting the hcg shots in addition to the above. Will it affect my pcos?
PJ

AskDocWeb: Sorry PJ, this forum is limited to discussing the side effects of Tenuate. For other subjects Adask Doctors online.

Tenuate report - 2 - 3 - 4 - 5 - 6 - 7 - 8 - 9 - 10 - 11 - 12 - 13 - Page 14 - 15 - 16 - 17 - 18 - Last Page 19


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report Tenuate and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.w
Bottom of page